# SDR DHL2005803532

- Difficulty date: December 5, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5751183505
- Condition: Broken
- Location: Lt Te Flap
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP OB FITTING BROKEN STA 97.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 57-1-0. REMOVED BROKEN FITTING IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9. INSTALLED NEW FITTING IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1. FOR OPS CHECK SEE NR 038928.
